# SDR REXA2021041500096

- Difficulty date: March 11, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Bs 708-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT RAIL HAS MINOR CORROSION FROM FS 708.00 TO FS 720.00.  BLENDED CORROSION ON R/H SIDEWALL SEAT TRACK @ FS 708-720 IAW CRJ 900 SRM 53-41-49-101-001-A02 AND FOUND TO BE OUT OF LIMITS. REMOVED AND  REPLACED R/H SIDE WALL SEAT TRACK @ FS 708-720 IAW CRJ 900 AMM 53-00-49-400/000-801-A12.
